# SDR DALA2017100207217

- Difficulty date: September 30, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 190-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DIAPHRAGM FROM BS 190 TO 200,  LBL 53 - 55.  THE DIAPHRAGM WAS REPAIRED IAW SRM 51-70-10-2R-2, AND SRM 53-10-51-OI-2.
